Dr Martins Bruveris
Newest selected publications
Bauer, M., Bruveris, M., Harms, P. and Michor, PW. (2018) 'Soliton solutions for the elastic metric on spaces of curves'. Discrete and Continuous Dynamical Systems- Series A, 38 (3). pp. 1161 - 1185. ISSN: 1078-0947
Bauer, M., Bruveris, M. and Kolev, B. (Accepted) 'Fractional Sobolev Metrics on Spaces of Immersed Curves'. Calculus of Variations and Partial Differential Equations. pp. 1 - 1. ISSN: 0944-2669 Open Access Link
Bruveris, M. (Accepted) 'Riemannian geometry on spaces of submanifolds induced by thediffeomorphism group'. .
Bruveris, M. and Møller-Andersen, J. (Accepted) 'Completeness of Length-Weighted Sobolev Metrics on the Space of Curves'. .
Bauer, M., Bruveris, M., Charon, N. and Møller-Andersen, J. (2017) 'Varifold-based matching of curves via sobolev-type riemannian metrics'. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 10551 LNCS. pp. 152 - 163. ISSN: 0302-9743